It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Theresa on January 12, 2000 at 15:16:32:

In Reply to: Any side effects to Adderall? posted by Will Akers on January 11, 2000 at 23:57:21:

: My 9 year old son's doctor has prescribed Adderall for his ADD. It sounds like a good idea, and the dosage is low...

: He has a mild case of ADD and this sounds like it will help him.

: Is this a good or a bad idea?

My daughter (5 1/2 yrs old) was diagnosed with ADHD at age 3. We have tried her on so many medications- and none of them worked without having awful side effects. In the end- we decided no more medication for her! Well she started kindergarten this year and she was bringing home incomplete papers, papers done the wrong way, and we noticed she had such a TOUGH time learning things. I went back to the doctor and we tried her on 2.5 mg of adderall. I was told this is a slim to none side effect drug so I gave it a try! Well, the first week she was on it, she was a little moody- cried a lot over petty things. The second week she was on it, we noticed she was extra hyper after the medicine wore off. Now she has been on it for almost a month and I must tell you she has no side effects what so ever and the medication really works! For the first time this year my daughter brought me home her school work (so proud of herself) and it was all completed, done properly and done neatly! I also notice that with homework at night, she is comprehending things much easier. I think if you can get by the first 2 weeks of side effects, adderall is a good medicine. Let me know what happens!

Follow Ups

All times are GMT -7. The time now is 06:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!